# SDR CHQA20120703222

- Difficulty date: July 3, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 25,236 hours, 23,880 cycles
- Engine: Allsn AE3007A
- Engine time: 27,746 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT AFT FUSELAGE SKIN WAS FOUND TO BE DAMAGED AT FRAME 80 AND STRINGER 9L. THE RIGHT AFT FUSELAGE SKIN AT FRAME 80 AND STRINGER 9L WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-009769.
